MathSciNet Relay Station
MathSciNet bibliographic data
MR2415385 53A10
Frohman, Charles; Meeks, William H., III The topological classification of minimal surfaces in $\Bbb R^3$. Ann. of Math. (2) 167 (2008), no. 3, 681–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement